# SDR TRAX200801170

- Difficulty date: September 14, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 22,948 hours, 18,975 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON MAIN GEAR TOUCHDOWN RECEIVED NOSE GEAR YELLOW BOX.  INITIATED G.A. AND RECEIVED UNSAFE CAUTION WITH NOSE GEAR RED. 3 GREEN NEXT TIME AROUND.  EMERGENCY DECLARED.  EMERGENCY VEHICLES ON STANDBY AS PRECAUTION.  FOUND NLG DOWNLOCK PROX SENSORS PS1GA AND PS2GA TO BE OUT OF RIG.  RIGGED PROX SENSORS PS1GA AND PS2GA IAW CRJ 200 AMM 32-61-05.  OPS CHECK GOOD.  ACFT OK FOR SERVICE.
